The distribution of the ratio X/Y for all centred elliptically symmetric distributions

Jones, M. C. (2008). The distribution of the ratio X/Y for all centred elliptically symmetric distributions. Journal of Multivariate Analysis, 99(3) pp. 572–573.

DOI: https://doi.org/10.1016/j.jmva.2006.05.001

Abstract

This note describes the relationship between ratios of random variables from centred elliptically symmetric distributions and the Cauchy distribution, with particular reference to a recent article in this journal by Nadarajah [On the ratio X/Y from some elliptically symmetric distributions, J. Multivariate Anal. 97 (2006) 342–358].

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations